# SDR IPXA2015062990607

- Difficulty date: June 17, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AREA OF DELAMINATION ON OTBD T/E OF LT OTBD ELEVATOR.  REPAIRED DELAMINATION IAW SRM 51-21-05, REPAIR 1.
